Corrigendum to “Numerical Solution of Nonlinear Fractional Volterra Integro-Differential Equations via Bernoulli Polynomials”
Emran Tohidi,
M. M. Ezadkhah and
S. Shateyi
Abstract and Applied Analysis, 2015, vol. 2015, 1-1
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/108249.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/108249.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:108249
DOI: 10.1155/2015/108249
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().